# SDR AALA202106019031

- Difficulty date: May 29, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 56,727 hours, 23,341 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: S280W55711
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR EXIT SIGN INOPERATIVE. RESEATED CONNECTOR D40042P IAW B737NG AMM 33-51-00, OPS CHECK GOOD.
